# SDR AALA202504119192

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N881NN
- Make and model: Boeing 737823
- Aircraft serial: 31135
- Aircraft time: 39,466 hours, 16,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Dislodged
- Location: Zone 800 Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL AT THE GATE, THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE OUTSIDE FOR DEPLANING. MAINTENANCE HAD TO ENTER THROUGH THE FORWARD GALLEY SERVICE DOOR TO OPEN THE MAIN ENTRY DOOR. REINSTALLED HARDWARE ON BOTTOM GATE CONTROL ROD, PER AMM 52-11-61. REINSTALLED HARDWARE ON BOTTOM GATE CONTROL ROD, PER AMM 52-11-61.
